# SDR DHLA2009743DH665

- Difficulty date: February 10, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FROM BS 1183 TO BS 1193 S-26L WITH CORROSION.  REPLACED S-26L SECTION FROM BS 1185 TO BS 1213.25 IAW SRM 51-10-1 PARA 7A.
